2 doctors weighed in:

I have stopped taking my Crohn's medication (methotrexate)i was suffering severe side effects. I'm still incredibly sick & wondering when it will stop?

2 doctors weighed in
Dr. John Edmison
Internal Medicine - Gastroenterology

In brief: See doctor

There are many medications available for treatment of crohns.
If you cannot tolerate methotrexate, talk to your doctor. Another medication could be tried.

In brief: See doctor

There are many medications available for treatment of crohns.
If you cannot tolerate methotrexate, talk to your doctor. Another medication could be tried.
Dr. John Edmison
Dr. John Edmison
Thank
Dr. Eduardo Ibarguen-secchia
Pediatrics - Gastroenterology

In brief: Could be Crohn's

Some of the most common side effects can be similar to symptoms of crohn's.
These include mouth sores, fever, diarrhea, blood in your stools, body aches and abdominal pain. You may want to check with your doctor and make sure this is not a flare up of your disease.

In brief: Could be Crohn's

Some of the most common side effects can be similar to symptoms of crohn's.
These include mouth sores, fever, diarrhea, blood in your stools, body aches and abdominal pain. You may want to check with your doctor and make sure this is not a flare up of your disease.
Dr. Eduardo Ibarguen-secchia
Dr. Eduardo Ibarguen-secchia
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors